# SDR USAA2013061700033

- Difficulty date: June 14, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N442US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24841
- Aircraft time: 60,983 hours, 41,671 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Sensor
- Part number: 189929
- Condition: Faulty
- Location: Krueger Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE NR 4 L/E DEVICE GREEN LIGHT (GREEN OVERHEAD PANEL) REMAINED ILLUMINATED. IN ADDITION, THE L/E FLAP TRANSIT LIGHT (YELLOW) REMAINED ILLUMINATED. FLIGHT RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MX REPLACED NR 4 KRUEGER FLAP UP SENSOR AND DOWN SENSOR IAW AMM 27-88-11. OPS CHECK NORMAL.
